Communications in Mathematical Physics

, Volume 98, Issue 1, pp 53–63

The Dirac equation in exterior form

  • I. M. Benn
  • R. W. Tucker
Article

DOI: 10.1007/BF01211043

Cite this article as:
Benn, I.M. & Tucker, R.W. Commun.Math. Phys. (1985) 98: 53. doi:10.1007/BF01211043

Abstract

Using the correspondence between the Clifford and exterior algebras we write the Dirac equation in terms of differential forms. The covariances of the theory are then examined. We show in detail the correspondence with usual matrix methods.

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • I. M. Benn
    • 1
  • R. W. Tucker
    • 2
  1. 1.Department of Natural PhilosophyUniversity of GlasgowUnited Kingdom
  2. 2.Department of PhysicsUniversity of LancasterUnited Kingdom

Personalised recommendations